# SDR DALA2018020300702

- Difficulty date: February 1, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 91,446 hours, 12,680 cycles
- Engine: Pwa PW4060
- Engine time: 83,467 hours, 12,290 cycles
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STARTING LEFT (1) ENG PUSH CREW OBSERVED SPARKS ABORTED ENG START TOWER OBSERVED SMOKE ENG STARTED NORMAL UNTIL GET STAGNATED THEN TUG CREW REPORTED OBSERVATIONS. DRY RUN ENG FOUND LEFT STARTER FAULTY AND REPLACED.
